AERIUS® Dual Action 12 Hours

AERIUS® Dual Action 12 Hours

When plant pollen fills the air, you may find your allergies especially troublesome. There’s a solution developed especially for the allergy season, where nasal congestion can be the most bothersome of all your seasonal allergy symptoms AERIUS® Dual Action 12 Hour combines the Aerius® antihistamine multi-symptom allergy relief to the effect of a decongestant. It provides relief from symptoms associated to seasonal allergies with a specific extra action on nasal congestion for up to 12 hours. With AERIUS® Dual Action 12 Hour, it’s all in one tablet.

AERIUS® Dual Action 12 Hour effectively relieves all of the following allergy symptoms nasal congestion or stuffiness; sneezing; runny nose; itchy nose; itchy ears; itchy palate; itchy, burning, watery, red eyes.


Patients with high blood pressure, diabetes, glaucoma, and certain other conditions should consult a physician before taking any medication containing pseudoephedrine.